# SDR UPS97824511

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, UPPER PRESSURE PANEL AND FLOOR TO LONGERON 24 LEFT SUPPPORT FITTING AT FS 920 IS BARELY CORRODED AT AFT SIDE.  REMOVED CORRODED FITTING, DRILLED NEW SUPPORT FITTING IAW DC8 SRM D51-1-20D AND 51-3-2 AND 51-1-24 AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
